Li Juan Cheng

Li Juan Cheng

Postdoctoral researcher

Faculty or Centre Faculty of Science, Technology and Communication
Research Unit RU Mathematics
Postal Address Université du Luxembourg
Maison du Nombre
6, Avenue de la Fonte
L-4364 Esch-sur-Alzette
Campus Office MNO, E05 0525-020
Email
Telephone (+352) 46 66 44 5787
Fax (+352) 46 66 44 35787
powered by
orbilu.uni.lu

2018

Full Text
See detailEvolution systems of measures and semigroup properties on evolving manifolds
Cheng, Li Juan; Thalmaier, Anton

in Electronic Journal of Probability (2018), 23(20), 1-27

Full Text
See detailSpectral gap on Riemannian path space over static and evolving manifolds
Cheng, Li Juan; Thalmaier, Anton

in Journal of Functional Analysis (2018), 274(4), 959-984

Full Text
See detailCharacterization of pinched Ricci curvature by functional inequalities
Cheng, Li Juan; Thalmaier, Anton

in Journal of Geometric Analysis (The) (2018), 28(3), 2312-2345

Full Text
See detailUniform gradient estimates on manifolds with a boundary and applications
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Analysis and Mathematical Physics (2018), 8(4), 571-588

Full Text
See detailFunctional inequalities on manifolds with non-convex boundary
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Science China Mathematics (2018), 61(8), 1421-1436

Full Text
See detailQuantitative C1-estimates by Bismut formulae
Cheng, Li Juan; Thalmaier, Anton; Thompson, James

in Journal of Mathematical Analysis and Applications (2018), 465(2), 803-813

Top of Page

2017

Full Text
See detailDiffusion semigroup on manifolds with time-dependent metrics
Cheng, Li Juan

in Forum Mathematicum (2017), 29(4), 751-1002

Full Text
See detailReflecting diffusion semigroup on manifolds carrying geometric flow
Cheng, Li Juan; Zhang, Kun

in Journal of Theoretical Probability (2017), 30(4), 1334-1368

Top of Page

2016

Full Text
See detailTransportation-cost inequalities on path spaces over manifolds carrying geometric flows
Cheng, Li Juan

in Bulletin des Sciences Mathématiques (2016), 140(5), 541-561

Full Text
See detailAlgebraic Convergence Rate for Reflecting Diffusion Processes on Manifolds with Boundary
Cheng, Li Juan; Wang, Yingzhe

in Potential Analysis (2016), 44(1), 91-107

Full Text
See detailWeak poincaré inequality for convolution probability measures
Cheng, Li Juan; Zhang, Shao Qin

E-print/Working paper (2016)

Top of Page

2015

Full Text
See detailA probabilistic method for gradient estimates of some geometric flows
Chen, Xin; Cheng, Li Juan; Mao, Jing

in Stochastic Process. Appl. (2015), 125(6), 2295--2315

Full Text
See detailAn integration by parts formula on path space over manifolds carrying geometric flow
Cheng, Li Juan

in Science China Mathematics (2015), 58(7), 1511--1522

Full Text
See detailThe radial part of Brownian motion with respect to $\CalL$-distance under Ricci flow
Cheng, Li Juan

in J. Theoret. Probab. (2015), 28(2), 449--466

Full Text
See detailEigentime identity for one-dimensional diffusion processes
Cheng, Li Juan; Mao, Yong-Hua

in J. Appl. Probab. (2015), 52(1), 224--237

Full Text
See detailL^2 Rate of Algebraic Convergence for Diffusion Processes on Non-Convex Manifold
Cheng, Li Juan; Wang, Yingzhe

in Chinese Journal of Applied Probability and Statistics (2015), 31(5), 495-502

Top of Page

2014

Top of Page

2012

Full Text
See detail$L^2$-algebraic decay rate for transient birth-death processes
Cheng, Li Juan; Wang, Yingzhe

in Chinese Annals of Mathematics (2012), 33(4), 583--594

Top of Page